# SDR Y2PA060004

- Difficulty date: February 13, 2006
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 72,046 hours, 84,013 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 266
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT CSD DISCONNECTED IN FLIGHT DUE TO AN OVERHEAT INDICATION (LIGHT AND TEMP INDICATION) AND GENERATOR LOW FREQUENCY.  CREW DECLARED EMERGENCY REQUESTING DIVERSION WHEN CSD TEMPERATURE REMAINED AT REDLINE.  DURING THE DESCENT THRU FL300 THE CSD COOLED BELOW THE REDLINE LIMIT.  CREW ADVISED ATC THAT THEY WERE NO LONGER IN AN EMERGENCY CONDITION AND THAT THEY WISHED TO CONTINUE TO DESTINATION AT FL290.  AIRCRAFT LANDED AT DESTINATION WITHOUT INCIDENT.  CSD WAS VERIFIED TO BE DISCONNECTED,  ENGINE WAS INSPECTED AND THE CSD WAS DEFERRED IN ACCORDANCE WITH THE MEL.  UPON AIRCRAFTS RETURN TO MAINTENANCE BASE (KYIP) THE CSD AND CSD OIL COOLER WERE REPLACED.  IN ADDITION, THE NR 2 GENERATOR WAS REPLACED AS A PRECAUTI
